# SDR CA081210003

- Difficulty date: December 8, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 9,316 hours
- Engine: Lyc O320D3G
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005
- Condition: Torn
- Location: Nlg Tire
- Part time: 391 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NOSE WHEEL TIRE INNER TUBE WAS FOUND TORN.  THE ACFT SAT OVER NIGHT.  THE INNER TUBE HAD 391 HRS SINCE NEW.  THE NOSE TIRE WAS INSP, NO DEFECTS FOUND.
